标题:Nested regular polygon solutions for planar 2N-body problems
作者:Zhang, SQ[1,2,3];Zhou, Q[1,2,3]
作者全称:Zhang, SQ[1,2,3];Zhou, Q[1,2,3]
通讯作者地址:Zhang, SQ (reprint author), Shanghai Jiao Tong Univ, Dept Math, Shanghai 200030, Peoples R China.
出版年:2002
卷:45
期:8
页码:1053-1058
关键词:2N-body problems; Circulant matrices; Nested regular polygon periodic solutions
摘要:In this paper we study the necessary conditions for the masses of the nested regular polygon solutions of the planar 2N-body problem. We prove that th 更多
收录类别:SCOPUS;SCIE
WOS被引:3
Scopus被引:3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 3 更新
scopus被引: 3

网络计量

其他

TOP